# SDR SWIA2024120301347

- Difficulty date: October 5, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE HAS CHAFING IN MULTIPLE AREAS. (MARKED IN RED)     (C-CHECK RO 11/30/2024)    REMOVED AND INSTALLED NEW UPPER LEADING EDGE SKIN P/N CC670-13052-4, LOCATED, FIT, DRILLED AND COUNTERSUNK IAW CRJ 700 SRM 51-40-11-001-001-A01. FIT CHECK GOOD.  RESTORED FINISH ON OUTER SURFACE OF LEADING EDGE SKIN IAW CRJ 700 SRM 51-25-06-001-001-A01 AND CRJ 700 SRM 51-25-16-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY.
